A 51-year-old male asked:
Disclaimer

persistent lightheadedness (7 months) that feels like a concussion with minmal/no pain. gets worse standing up and better lying down. nausea. recent (1 wk) heart palpitations. taking zantac (ranitidine) 1 mth.

4 doctor answers
Dr. Ahmad Saab
42 years experience Family Medicine
Lightheadedness: Many conditions can cause that but since you have heartburn you need to be checked for anemia which could be a result of GI bleed. Cardiac arrhythmia can also cause this condition. See your doctor ASAP
Answered on Jul 18, 2014
1
1 thank
Dr. Zia Umruddin
25 years experience Nephrology and Dialysis
Get it checked. : should have a full physical examination including checking Blood pressures in lying and standing position , blood tests, EKG with Holter monitor and possibly imaging studies of the brain such as CT scan or MRI of the head,
Answered on Jul 14, 2014
1
1 thank
Dr. Ellen Altenburg
30 years experience Pediatrics
See MD: You need to see a physician ASAP
Answered on Jul 13, 2014
1
1 thank
Dr. Eric Weisman
35 years experience Neurology
Stop the meclizine: Check orthostatic heart rate and BP. Holter monitor 24 hour if palpitations re-occur. Check thyroid function. EKG only looks at a few seconds of electrical heart activity. Meclizine is used for motion sickness and can be used with caution for true vertigo. It can cause dizziness, sedation and confusion. See a neurologist if the problem persists.
Answered on Jul 13, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old male asked:
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Yes: Well tolerated. Watch out for allergic reaction.
1
1 thank
A 39-year-old female asked:
Dr. Hamsa Jayaraj
53 years experience Internal Medicine
Get second opinion: I do not know why you are on 2 medications for GERD/hyperacidity. Palpitation is not one of the side effects of zantac. Cause of palpitation needs t ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Amrita Dosanjh
35 years experience Pediatrics and Pediatric Pulmonology
Mgt: Other measures such as avoiding caffeine and alcohol may help, but your asthma symptoms should be evaluated. A virtual consult may help.
A 39-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Probably : Arrytmia can be a side effect of zantac, although rare, you may want to stop it, and see if the palpitations disappear, if not you want to see your do ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month